# SDR ZIAA00004

- Difficulty date: February 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N5522
- Make and model: Lkheed 188A
- Aircraft serial: 188A1033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8376031
- Condition: Cracked
- Location: Lt Wing
- Part time: 48,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - CRACK BETWEEN RISERS 19 AND 20, UPPER PLANK AT LWS 209.  REPAIRED PER SB675 LOCKHEED DWG 842362.  (M)
